# SDR VNAA20241102011

- Difficulty date: September 27, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Part number: SH6703163313
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE CIRCUMFRENTIAL JOINTINTERFACE, BTW FS280.00/ FS282.86 AND STGR 26LH TO 25RH.   CORROSION ON FUSELAGE CIRCUMFRENTIAL JOINTINTERFACE, BTW FS280.00/ FS282.86 AND STGR 26LH TO 25RH WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01
